# SDR A6WA200540295

- Difficulty date: August 30, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING FUEL TANK ACCESS DOOR CUTOUT FOR 650 OUTBOARD HAS PITTING CORROSION LESS THAN .003.  MAINTENANCE REMOVED CORROSION, PERFORMED NDT, ROTO-PEENED AND APPLIED SURFACE TREATMENT IAW REO 601R-57-27-030 REV D.  (M)
